International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

A Note on Exact Frames in Banach Spaces

  • B. Semthanga
  • Mina Kumari
  • Sandeep Kumari
  • Raksha Sharma*

    * Corresponding author

    Abstract

    In this article, we have defined µ-exact and finitely exact Banach frames and discuss their existence and relationship. A necessary condition for the existence of a µ-exact Banach frame is given. Also, we discuss quasi-complementary subspaces and prove a result using exact Banach frames. Finally, as an application, we discuss boundedness of an isometry using exact retro Banach frame sequences.

    How to Cite

    B. Semthanga, M. Kumari, S. Kumari, R. Sharma, A Note on Exact Frames in Banach Spaces, Int. J. Anal. Appl. 22 (2024), 140. https://doi.org/10.28924/2291-8639-22-2024-140

    BibTeX
    @article{Semthanga2024,
      author  = {Semthanga, B. and Kumari, Mina and Kumari, Sandeep and Sharma, Raksha},
      title   = {A Note on Exact Frames in Banach Spaces},
      journal = {Int. J. Anal. Appl.},
      volume  = {22},
      year    = {2024},
      pages   = {140},
      doi     = {10.28924/2291-8639-22-2024-140}
    }

    References

    • [1] R.J. Duffin, A.C. Schaeffer, A Class of Nonharmonic Fourier Series, Trans. Amer. Math. Soc. 72 (1952), 341–366. https://doi.org/10.1090/s0002-9947-1952-0047179-6.
    • [2] I. Daubechies, A. Grossmann, Y. Meyer, Painless Nonorthogonal Expansions, J. Math. Phys. 27 (1986), 1271–1283. https://doi.org/10.1063/1.527388.
    • [3] H.G. Feichtinger, K.H. Gröchenig, Banach Spaces Related to Integrable Group Representations and Their Atomic Decompositions, I, J. Funct. Anal. 86 (1989), 307–340. https://doi.org/10.1016/0022-1236(89)90055-4.
    • [4] K. Grochenig, Describing Functions: Atomic Decompositions Versus Frames, Monatsh. Math. 112 (1991), 1–42. https://doi.org/10.1007/bf01321715.
    • [5] P.G. Casazza, D. Han, D.R. Larson, Frames for Banach Spaces, Contemp. Math. 247 (1999), 149–182.
    • [6] P.A. Terekhin, Frames in Banach Spaces, Funct. Anal. Appl. 44 (2010), 199–208. https://doi.org/10.1007/s10688-010-0024-z.
    • [7] R.R. Coifman, G. Weiss, Extensions of Hardy Spaces and Their Use in Analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645.
    • [8] P.K. Jain, S.K. Kaushik, L.K. Vashisht, On Banach Frames, Indian J. Pure Appl. Math. 37 (2006), 265–272.
    • [9] O. Christensen, An Introduction to Frames and Riesz Bases, Springer, Cham, 2016. https://doi.org/10.1007/978-3-319-25613-9.
    • [10] G. Verma, L.K. Vashisht, M. Singh, On Excess of Retro Banach Frames, J. Contemp. Math. Anal. 54 (2019), 143–146. https://doi.org/10.3103/S1068362319030026.
    • [11] N.N. Jha, S. Sharma, Block Sequences of Retro Banach Frames, Poincare J. Anal. Appl. 7 (2020), 267–274. https://doi.org/10.46753/pjaa.2020.v07i02.010.
    • [12] S.K. Kaushik, A Note on Exact Banach Frames, Int. J. Pure Appl. Math. 31 (2006), 279–286.
    • [13] S.K. Kaushik, L.K. Vashisht, G. Khattar, Reconstruction Property and Frames in Banach Spaces, Palestine J. Math. 3 (2014), 11–26.
    • [14] S.K. Kaushik, S.K. Sharma, K.T. Poumai, On Schauder Frames in Conjugate Banach Spaces, J. Math. 2013 (2013), 318659. https://doi.org/10.1155/2013/318659.
    • [15] P.K. Jain, S.K. Kaushik, L.K. Vashisht, On Perturbation of Banach Frames, Int. J. Wavelets Multiresolut. Inf. Process. 04 (2006), 559–565. https://doi.org/10.1142/s0219691306001440.
    • [16] P.K. Jain, S.K. Kaushik, L.K. Vashisht, Banach Frames for Conjugate Banach Spaces, Z. Anal. Anwend. 23 (2004), 713–720. https://doi.org/10.4171/zaa/1217.
    • [17] P.K. Jain, S.K. Kaushik, N. Gupta, on Near Exact Banach Frames in Banach Spaces, Bull. Austral. Math. Soc. 78 (2008), 335–342. https://doi.org/10.1017/s0004972708000889.
    • [18] P.K. Jain, S.K. Kaushik, N. Gupta, On Frame Systems in Banach Spaces, Int. J. Wavelets Multiresolut Inf. Process. 07 (2009), 1–7. https://doi.org/10.1142/s021969130900274x.